# SDR IPXA2023111658006

- Difficulty date: October 25, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,993 hours, 20,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO COMPT, R/H TRANSITION PANEL, FOUND EXFOLIATED CORROSION, BETWEEN STA 1310 TO STA 1380. INSTALLED TRANSITION PANEL IAW 51-40-02. RIVET SOLID P/N NAS1097AD6-9 BTCH 0004192721, BOLT P/N BAC330NX6K3Y BTCH 0004167975, COLLAR P/N BACC30M8 BTCH 0004189119. REVIEWED
